MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2516C166E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant stent graft system was implanted in patient for endovascular treatment of an abdominal aortic aneurysm.It was reported that approximately seven years after the index procedure , the patient presented emergently.The patient acquired infection from urethral catherization.As a result, the stent graft was infected.The patient received treatment.The stent graft system was explanted and an open tube graft was implanted.The event was resolved.Per the physician, the cause of the events could not be determined.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Other relevant device is: catalogue # enlw1616c124e, serial (b)(4), use by date: 2013-07-06, manufacture date: 2011-07-11, (b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6799800
Report Number2953200-2017-01304
Device Sequence Number831985
Product Code MIH
UDI-Device Identifier00613994762221
UDI-Public00613994762221
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2013
Device Model NumberENBF2516C166E
Device Catalogue NumberENBF2516C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2017
Supplement Date Received by Manufacturer07/23/2017
Initial Report FDA Received Date08/17/2017
Supplement Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR